# SDR DALA2023102508778

- Difficulty date: October 20, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 95,792 hours, 20,791 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1703 NO.2 PYLON I/B ACCESS DOOR 442AL CUTOUT UPPER EDGE CRACK. CORRECTIVE ACTION: THE CRACK SKIN AT NO.2 PYLON I/B ACCESS HOLE 442AL AFT UPPER EDGE REMOVED AND APPLY DOUBLER REPAIR WITH MATERIAL:15-5PH-0.090 " AS PER PRI 612706-14 REV 0. (0026135)
